# SDR 2001UALA01707

- Difficulty date: August 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,740 hours, 17,360 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 301 STR 5L-6L NEED TO FAB SHEAR TIE TO ACCOMODATE TEAR STRAP REPAIR.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED SHEARTIE.
